RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 2, Page 254 (Mi dan31824)  

Поправки к статье “О коммутативных алгебрах операторов в пространстве $\Pi_k$” (ДАН, т. 101, № 4, 1965 г.)

M. A. Naimark


Full text: PDF file (115 kB)

Document Type: Letter, errata

Citation: M. A. Naimark, “Поправки к статье “О коммутативных алгебрах операторов в пространстве $\Pi_k$” (ДАН, т. 101, № 4, 1965 г.)”, Dokl. Akad. Nauk SSSR, 165:2 (1965), 254

Citation in format AMSBIB
\Bibitem{Nai65}
\by M.~A.~Naimark
\paper Поправки к~статье ``О~коммутативных алгебрах операторов в~пространстве $\Pi_k$'' (ДАН, т.~101, \No~4, 1965~г.)
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 2
\pages 254
\mathnet{http://mi.mathnet.ru/dan31824}


Linking options:
  • http://mi.mathnet.ru/eng/dan31824
  • http://mi.mathnet.ru/eng/dan/v165/i2/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:21
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019